A note on stratified domination and 2-rainbow domination in graphs


Aldemir M. Ş. , Ediz S.

JOURNAL OF OPTOELECTRONICS AND ADVANCED MATERIALS, vol.13, pp.833-836, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13
  • Publication Date: 2011
  • Title of Journal : JOURNAL OF OPTOELECTRONICS AND ADVANCED MATERIALS
  • Page Numbers: pp.833-836

Abstract

In this paper relations between stratified domination and 2-rainbow domination in graphs are investigated. And we conjectured that these two parameters are equal or 2-rainbow domination number is greater than stratified domination number by one.